# SDR 20000802SH010

- Difficulty date: March 22, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20608046
- Engine: Lyc IO540AC1A5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C1610310121
- Condition: Leaking
- Location: Powerplant
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, DISCOVERED PROPELLER GOVERNOR LEAKING FROM PLUG LOCATED ON THE TOP OF THE GOVERNOR.  (X)
